# SDR ABXA9900323

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 0080004003
- Condition: Defective
- Location: E & E Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR, NO CHANGE.  REPLACED PROXIMITY SWITCH CONTROL BOX.
